Probability characteristics of incomplete Patterson function with multiple fragments
Doklady Akademii Nauk, Tome 262 (1982) no. 2, pp. 351-354
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_262_2_a22,
author = {B. B. Sedov},
title = {Probability characteristics of incomplete {Patterson} function with multiple fragments},
journal = {Doklady Akademii Nauk},
pages = {351--354},
year = {1982},
volume = {262},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_262_2_a22/}
}
B. B. Sedov. Probability characteristics of incomplete Patterson function with multiple fragments. Doklady Akademii Nauk, Tome 262 (1982) no. 2, pp. 351-354. http://geodesic.mathdoc.fr/item/DAN_1982_262_2_a22/